# SDR 95ZZZX3642

- Difficulty date: July 3, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: National Flight Services Inc, repair station DSCR311D
- Aircraft: N32AB
- Make and model: Beech P35BEECH
- Aircraft serial: D6974
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Bolt
- Part number: 08507299
- Condition: Broken
- Location: Alt Mount
- Stage of operation: IN
- Nature of condition: H
- Precautionary procedure: K

## Discrepancy

ALCOR ALTERNATOR INSTALLATION, FIA/W STC SA334SW, MOUNTING BOLT BROKE AT THREADED AREA.  BOLT APPEARS TO BE TOO SHORT FOR APPLICATION, LOAD BEARING IS ON PORTION OF THREADED AREA RATHER THAN BOLT GRIP.  SUGGEST STC BE AMENDED TO CALL OUT LONGER BOLT.  FAILURE CAUSED TOTAL ACFT ELECTRICAL FAILURE.
